# SDR R61A201403230472

- Difficulty date: March 23, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 16,354 hours, 12,924 cycles
- System (JASC): 5240 · Service Doors
- Part: Roller
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, ROLLER ON INBD SIDE OF THE FWD SERVICE DOOR SUPPORT ARM HAS SURFACE CORROSION. MX R & R ROLLER IAW CMM 51-41-30.
